中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所2016年知识产出  > 期刊论文
题名: Virtual states and the generalized completeness relation in the Friedrichs model
作者: Xiao, ZG ;  Zhou, ZY
刊名: PHYSICAL REVIEW D
出版日期: 2016
卷号: 94, 期号:7, 页码:76006
学科分类: Astronomy & Astrophysics; Physics
DOI: http://dx.doi.org/10.1103/PhysRevD.94.076006
通讯作者: Xiao, ZG (reprint author), Univ Sci & Technol China, Interdisciplinary Ctr Theoret Study, Hefei 230026, Anhui, Peoples R China.
文章类型: Article
英文摘要: We study the well-known Friedrichs model, in which a discrete state is coupled to a continuum state. By examining the pole behaviors of the Friedrichs model in a specific form factor thoroughly, we find that, in general, when the bare discrete state is below the threshold of the continuum state, there should also be a virtual-state pole accompanying the bound-state pole originating from the bare discrete state as the coupling is turned on. There are also other second-sheet poles originating from the singularities of the form factor. We give a general argument for the existence of these two kinds of states. As the coupling is increased to a certain value, the second-sheet poles may merge and become higher-order poles. We then discuss the completeness relations incorporating bound states, virtual states, and resonant states corresponding to higher-order poles.
类目[WOS]: Astronomy & Astrophysics ;  Physics, Particles & Fields
关键词[WOS]: GAMOW VECTORS ;  RESONANCES ;  DEGENERACY
收录类别: SCI
项目资助者: China National Natural Science Foundation [11105138, 11575177, 11235010] ;  Scientific Research Foundation for the Returned Overseas Chinese Scholars, State Education Ministry
语种: 英语
Citation statistics: 
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/21498
Appears in Collections:理论物理所2016年知识产出_期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
Virtual states and the generalized completeness relation in the Friedrichs model - Xiao, Zhou - 2016.pdf(363KB)----开放获取View Download

Recommended Citation:
Xiao, ZG,Zhou, ZY. Virtual states and the generalized completeness relation in the Friedrichs model[J]. PHYSICAL REVIEW D,2016,94(7):76006.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [Xiao, ZG]'s Articles
 [Zhou, ZY]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [Xiao, ZG]‘s Articles
 [Zhou, ZY]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: Virtual states and the generalized completeness relation in the Friedrichs model - Xiao, Zhou - 2016.pdf
格式: Adobe PDF
此文件暂不支持浏览
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace